# SDR SWAA2023081780901

- Difficulty date: July 21, 2023
- Submitted: August 17, 2023
- Operation: Air carrier
- Aircraft: N7887A
- Make and model: Boeing 737752
- Aircraft serial: 35123
- Aircraft time: 50,547 hours, 26,200 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AT ACB BS727E - BS767 RBL21 WL157.<[01] VERIFIED SRM 53-60-53-0I-2 FOR IDENTIFICATION AND SRM 53-00-53-1A-2 FOR ALLOWABLE DAMAGE.;[02] STEPS 1 AND 2 FOUND TO BE OUT OF LIMITS.;[03] VERIFIED CORRECTIVE ACTION 1 AND UPDATED STEP 1 & 2;[04] REMOVED FLOOR TO SIDEWALL SUPPORT AT ACB BS 727 TO BS 767 RBL 21 WL 157 IAW SRM 51-40-02.;[05] LOCATED AND DRILLED NEW FLOOR TO SIDEWALL SUPPORT P/N 146A7502-51 LOT: 1534305-2 IAW SRM 51-40-05 AND DWG 146A7500.  REQUIRE TO APPLY TOP COAT;3] CORRECTIVE ACTION 12 REMOVED AND INSTALLED NEW FLOOR TO SIDEWALL SUPPORT P/N 146A7502-51 LOT: 1534305-2 ON ACB BS 727 TO BS 767 RBL 21 WL 157 IAW SRM 51-40-02 DWG 146A7500 AND DWG 146A7502 ALL WORK COMPLETED.;[14] VERIFIED COMPLETION OF CORRECTIVE ACTIONS 12 AND MEASUREMENT TABLE.
